RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2009, Volume 64, Issue 1(385), Pages 169–174 (Mi umn9281)  

Mathematical Events

Anatolii Mikhailovich Samoilenko (on his 70th birthday)

D. V. Anosov, V. V. Kozlov, V. A. Marchenko, Yu. A. Mitropol'skii, E. F. Mishchenko, S. M. Nikol'skii, B. E. Paton, V. A. Sadovnichii, E. Ya. Khruslov, F. L. Chernous'ko


DOI: https://doi.org/10.4213/rm9281

Full text: PDF file (171 kB)

English version:
Russian Mathematical Surveys, 2009, 64:1, 175–181

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: D. V. Anosov, V. V. Kozlov, V. A. Marchenko, Yu. A. Mitropol'skii, E. F. Mishchenko, S. M. Nikol'skii, B. E. Paton, V. A. Sadovnichii, E. Ya. Khruslov, F. L. Chernous'ko, “Anatolii Mikhailovich Samoilenko (on his 70th birthday)”, Uspekhi Mat. Nauk, 64:1(385) (2009), 169–174; Russian Math. Surveys, 64:1 (2009), 175–181

Citation in format AMSBIB
\Bibitem{AnoKozMar09}
\by D.~V.~Anosov, V.~V.~Kozlov, V.~A.~Marchenko, Yu.~A.~Mitropol'skii, E.~F.~Mishchenko, S.~M.~Nikol'skii, B.~E.~Paton, V.~A.~Sadovnichii, E.~Ya.~Khruslov, F.~L.~Chernous'ko
\paper Anatolii Mikhailovich Samoilenko (on his 70th birthday)
\jour Uspekhi Mat. Nauk
\yr 2009
\vol 64
\issue 1(385)
\pages 169--174
\mathnet{http://mi.mathnet.ru/umn9281}
\crossref{https://doi.org/10.4213/rm9281}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2503114}
\zmath{https://zbmath.org/?q=an:1167.01314}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009RuMaS..64..175A}
\elib{http://elibrary.ru/item.asp?id=20359376}
\transl
\jour Russian Math. Surveys
\yr 2009
\vol 64
\issue 1
\pages 175--181
\crossref{https://doi.org/10.1070/RM2009v064n01ABEH004610}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268940600020}


Linking options:
  • http://mi.mathnet.ru/eng/umn9281
  • https://doi.org/10.4213/rm9281
  • http://mi.mathnet.ru/eng/umn/v64/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:751
    Full text:133
    First page:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019